# SDR CALA2013081390399

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 72,925 hours, 13,766 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO COMPARTMENT SMOKE DETECTOR  FAILURE.
